# SDR SIMA20180105004

- Difficulty date: January 5, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,733 hours, 25,807 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Eroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT NR 2  LEADING EDGE ERODED, AND IS OUT OF LIMITS IN ONE AREA AT ZONE NR 2.  REPAIRED DAMAGE IAW ERS EM-55MR-574
